# SDR DALA2020033002063

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CRACK ON WEB UNDER LOWER DOOR SILL AT STA 377 AND LBL 66 AT L1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00683: PERMANENT REPAIR WAS PERFORMED ON WEB UNDER LOWER DOOR SILL AT STA 377 AND LBL 66 PER ER/A 586397-14 REV. ORG SECTION I AND B757-300 SRM. (1538666)
